# SDR DALA2019011000179

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0897517) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BTW BS328 TO BS344 AND LBL45 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL LOCATED BTW BS328 TO BS344 AND LBL45 AT FWD GALLEY AREA AS PER SRM 51-40-02 AND DWG 141A5400.
